Institute of Information Theory and Automation

Publication details

On the axiomatization of some classes of discrete universal integrals

Journal Article

Klement E.P., Mesiar Radko


serial: Knowledge-Based System vol.28, 1 (2012), p. 13-18

research: CEZ:AV0Z10750506

project(s): GAP402/11/0378, GA ČR

keywords: Comonotone modularity, Copula, Universal integral

preview: Download

abstract (eng):

Following the ideas of the axiomatic characterization of the Choquet integral due to [D. Schmeidler, Integral representation without additivity, Proc. Amer. Math. Soc. 97 (1986) 255–261] and of the Sugeno integral given in [J.-L. Marichal, An axiomatic approach of the discrete Sugeno integral as a tool to aggregate interacting criteria in a qualitative framework, IEEE Trans. Fuzzy Syst. 9 (2001) 164–172], we provide a general axiomatization of some classes of discrete universal integrals, including the case of discrete copula- based universal integrals (as usual, the product copula corresponds just to the Choquet integral, and the minimum to the Sugeno integral).

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation